# SDR 2A6R201305063241

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N204HN
- Make and model: Snias AS350B2
- Aircraft serial: 2835
- Aircraft time: 4,132 hours, 11,290 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130182
- Part serial: 105
- Condition: Chafed
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DUAL FLIGHT CONTROL INSTALLATION PERFORMED FUNCTIONAL CHECK OF TAIL ROTOR CONTROLS FOR SMOOTHNESS OF OPERATION.  NOTICED SOME BINDING WITH A SCRAPING SOUND.  INVESTIGATED AND DETERMINED FORWARD BALL TYPE CONTROL CABLE WAS CHAFING AT FORWARD END WHERE ROD EXITS THE SHEATH.  WILL REPLACE CONTROL CABLE WITH A NEW ONE.
